# SDR DALA2024030402935

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1053 L29l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER ATTACHED TO FWD FACE STA 1053 BTW LONGERON 29L AND 29R AT AFT PRESSURE BULKHEAD (LOWER AREA) AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00570: CORROSION LEVEL 2. DOUBLER ATTACHED TO FWD FACE STA 1053 BTW LONGERON 29L AND 29R AT AFT PRESSURE BULKHEAD (LOWER AREA) AT AFT CARGO COMPARTMENT WAS FABRICATED PER DWG 5910130 REV ET AND REPLACED PER B717 SRM 51-41-02-0G. (LP #0225992)
